Journal article icon

Journal article

REAL-SPACE RENORMALIZATION GROUP CALCULATIONS FOR SPIN-GLASSES AND DILUTE MAGNETS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/9/24/012

Authors


STINCHCOMBE, R More by this author
Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
9
Issue:
24
Pages:
4419-4431
Publication date:
1976
DOI:
ISSN:
0022-3719
URN:
uuid:1aad996a-926f-4f3e-a1eb-face8cc9092b
Source identifiers:
22480
Local pid:
pubs:22480

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP